Prostate cancer patients who undergo therapy to decrease testosterone levels increase their risk of developing bone- and heart-related side effects compared to patients who do not take these medications, according to a new analysis. Published in the June 1, 2009 issue of CANCER, a peer-reviewed journal of the American Cancer Society, the study indicates that preventive measures and careful scrutiny of patients' health can keep men from experiencing these potentially serious consequences.
While medical treatments that decrease testosterone levels—called androgen deprivation therapy (ADT)—are important and effective therapies for men with prostate cancer, they can cause a...
Best Health/Healthcare Content, 2012
Best Health/Healthcare Content, 2011
Best e-Business Site, 2010
Best e-Business Site, 2009
Best e-Business Site, 2008
Best e-Business Site, 2007
Best e-Business Site, 2006
Best Healthcare Content, 2005
Best Overall Internet Site, 2005
Best Interactive Site, 2005
Facts & Stats
NewsRx also is available at LexisNexis, Gale, ProQuest, Factiva, Dialog, Thomson Reuters, NewsEdge, and Dow Jones.
Google 2010 PageRank: #2 Among Top Health News and Media Publications
Google 2010 PageRank: #2 Among Top Science Publications in Biology/Physiology
Google 2010 PageRank: #2 Among Top News and Media for the Business of Pharmaceuticals
Amazon's Alexa 2010 PageRank: #2 News and Media Site for the Pharmaceutical Industry